×

zbMATH — the first resource for mathematics

Conditions for equality of decomposable symmetric tensors. (English) Zbl 0413.15013

MSC:
15A69 Multilinear algebra, tensor calculus
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marcus, M., Finite dimensional multilinear algebra: part I, (1973), Marcel Dekker · Zbl 0284.15024
[2] Merris, R., Equality of decomposable symmetrized tensors, Canad. J. math., 27, 1022-1024, (1975) · Zbl 0323.15007
[3] Merris, R., Multilinear algebra, (1973), Instituto de Fisica e Matemática Av. Gama Pinto 2, Lisboa 4, Portugal, lecture notes
[4] Marcus, M.; Minc, H., Permanents, Amer. math. monthly, 72, 577-591, (1965), MR 31 # 1266 · Zbl 0166.29904
[5] Beasley, Le Roy B.; Beasley, Le Roy B., Maximal groups on which the permanent is multiplicative, Canad. J. math., Corrigendum, 21, 192-497, (1970), MR 41 # 1757
[6] Beasley, Le Roy B.; Cummings, Larry, Permanent groups II, Proc. amer. math. soc., 34, 351-355, (1972) · Zbl 0263.15007
[7] Beasley, Le Roy B.; Cummings, Larry, Permanent groups II, Proc. amer. math. soc., 40, 358-364, (1973) · Zbl 0297.15008
[8] Freese, Ralph, Inequalities for generalized matrix functions based on arbitrary characters, Linear algebra and appl., 7, 337-345, (1973) · Zbl 0283.15004
[9] Oliveira, G.N.de, Generalized matrix functions, (1973), Inst. Gulbenkian de Ciênc Oieras, Portugal
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.